CASIA OpenIR  > 09年以前成果
n dimensional finite wavelet filters
Peng, SL
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
2003-09-01
Volume21Issue:5Pages:595-602
SubtypeArticle
AbstractIn this paper, a large class of n dimensional orthogonal and biorthognal wavelet lters (lowpass and highpass) are presented in explicit expression. We also characterize orthog- onal lters with linear phase in this case. Some examples are also given, including non separable orhogonal and biorthogonal lters with linear phase.
Keywordn Dimension Linear Phase Wavelet Lters.
WOS HeadingsScience & Technology ; Physical Sciences
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000185366900005
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9880
Collection09年以前成果
Corresponding AuthorPeng, SL
Recommended Citation
GB/T 7714
Peng, SL. n dimensional finite wavelet filters[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2003,21(5):595-602.
APA Peng, SL.(2003).n dimensional finite wavelet filters.JOURNAL OF COMPUTATIONAL MATHEMATICS,21(5),595-602.
MLA Peng, SL."n dimensional finite wavelet filters".JOURNAL OF COMPUTATIONAL MATHEMATICS 21.5(2003):595-602.
Files in This Item: Download All
File Name/Size DocType Version Access License
n dimensional finite(186KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Peng, SL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Peng, SL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Peng, SL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: n dimensional finite wavelet filters.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.